# SDR USAASB00093

- Difficulty date: March 30, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: V1211
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1282 - ON DESCENT INTO CLT, AN ODOR WAS NOTED IN THE FLIGHT COMPARTMENT LIKE THAT OF DIRTY GYM SOCKS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WATER SEPARATOR BAGS PER MM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
